VOL. 9 · NO. 2 | Spring 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 9 (2), (Spring 1979) Open Access
No abstract available
Articles
Stephen Andrea
Rocky Mountain J. Math. 9 (2), 193-196, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-193 Open Access
No abstract available
Douglas M. Campbell, kent Pearce
Rocky Mountain J. Math. 9 (2), 197-226, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-197 Open Access
KEYWORDS: $a=O(n^{-1})$ problem, radius of Bazilevicness, 30A32, 30A34, unbounded spiral-like functions, ordinary Bazilevic function, generalized Bazilevic function, bounded univalent functions, Bazilevic differential equation
No abstract available
Ellaine Cohen
Rocky Mountain J. Math. 9 (2), 227-237, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-227 Open Access
No abstract available
Thomas P. Dence
Rocky Mountain J. Math. 9 (2), 239-249, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-239 Open Access
No abstract available
D.C. Kent, R.J. Gazik
Rocky Mountain J. Math. 9 (2), 251-258, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-251 Open Access
No abstract available
W.G. Leavitt, R. Wiengandt
Rocky Mountain J. Math. 9 (2), 259-271, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-259 Open Access
No abstract available
D. Marchetto
Rocky Mountain J. Math. 9 (2), 273-281, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-273 Open Access
KEYWORDS: Flows, surfaces, 54H20‎, 28A65, 55A10, 47A35, orbits topologically mixing, ergodic measures, branched covering
No abstract available
Sibe Mardesic, T. B. Rushing
Rocky Mountain J. Math. 9 (2), 283-298, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-283 Open Access
No abstract available
Alexander Nagel
Rocky Mountain J. Math. 9 (2), 299-305, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-299 Open Access
No abstract available
R.S. Pathak, J.N. Pandy
Rocky Mountain J. Math. 9 (2), 307-325, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-307 Open Access
No abstract available
Veril L. Phillips
Rocky Mountain J. Math. 9 (2), 327-335, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-327 Open Access
No abstract available
L.J. Ratliff Jr
Rocky Mountain J. Math. 9 (2), 337-353, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-337 Open Access
KEYWORDS: quasiunmixed, 13B25, 13C15, 13A15, 13G05, 13H99, catenary ring, chain condition for prime ideals, Chain Conjecture, completion of local ring, first chain condition, going-between ring, integral closure, integral extension ring, Noetherian ring, polynomial extension ring, second chain condition, semi-local ring, local ring
No abstract available
Eckard Schmidt, C.B. Dunham
Rocky Mountain J. Math. 9 (2), 355-360, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-355 Open Access
No abstract available
Bennett Setzer
Rocky Mountain J. Math. 9 (2), 361-363, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-361 Open Access
KEYWORDS: 10B10
No abstract available
E.M. Silvia
Rocky Mountain J. Math. 9 (2), 365-370, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-365 Open Access
KEYWORDS: p-valent, A-spiral-like, 30A36, 30A32, bounded boundary rotation, radius of convexity, Hardy classes
No abstract available
Kirby C. Smith
Rocky Mountain J. Math. 9 (2), 371-375, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-371 Open Access
KEYWORDS: 16A46, 16A50, Quaternion alggebra, division algebra
No abstract available
David C. Wright
Rocky Mountain J. Math. 9 (2), 377-383, (Spring 1979) DOI: 10.1216/RMJ-1979-9-2-377 Open Access
No abstract available
Back to Top